# SDR DALA2024090308676

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 31,459 hours, 12,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5125220) FOUND ROWS 22-32 SEAT MOUNTED EMERGENCY LIGHTS INOP. R/R BATTERY PACK @ ROW 26 PER B737 AMM 33-51. OPS CHECK GOOD.
